RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2000, Volume 272, Pages 68–85 (Mi znsl1363)  

This article is cited in 14 scientific papers (total in 14 papers)

Overgroups of $\mathrm{EO}(2l,R)$

N. A. Vavilov, V. A. Petrov

Saint-Petersburg State University

Abstract: Let $R$ be a commutative ring with 1, $2\in R^*$, and $l\ge 3$. We describe subgroups of the general linear group $\mathrm{GL}(n,R)$ containing the split elementary orthogonal group $\mathrm{EO}(2l,R)$. For every intermediate subgroup $H$ there exists a unique maximal ideal $A\unlhd R$ such that $E(2l,R,A)\le H$, and moreover $H$ normalises $\mathrm{EO}(2l,R)E(2l,R,A)$. In the case when $R=K$ is a field, similar results have been obtained earlier by Dye, King, Li Shangzhi and Bashkirov.

Full text: PDF file (301 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 116:1, 2917–2925

Bibliographic databases:

UDC: 519.46
Received: 10.06.2000

Citation: N. A. Vavilov, V. A. Petrov, “Overgroups of $\mathrm{EO}(2l,R)$”, Problems in the theory of representations of algebras and groups. Part 7, Zap. Nauchn. Sem. POMI, 272, POMI, St. Petersburg, 2000, 68–85; J. Math. Sci. (N. Y.), 116:1 (2003), 2917–2925

Citation in format AMSBIB
\Bibitem{VavPet00}
\by N.~A.~Vavilov, V.~A.~Petrov
\paper Overgroups of $\mathrm{EO}(2l,R)$
\inbook Problems in the theory of representations of algebras and groups. Part~7
\serial Zap. Nauchn. Sem. POMI
\yr 2000
\vol 272
\pages 68--85
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1811793}
\zmath{https://zbmath.org/?q=an:1069.20040}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 116
\issue 1
\pages 2917--2925
\crossref{https://doi.org/10.1023/A:1023442407926}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1363
  • http://mi.mathnet.ru/eng/znsl/v272/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, V. A. Petrov, “On supergroups of $\mathrm{Ep}(2l,R)$”, St. Petersburg Math. J., 15:4 (2004), 515–543  mathnet  crossref  mathscinet  zmath
    2. Petrov V., “Overgroups of unitary groups”, K–Theory, 29:3 (2003), 147–174  crossref  mathscinet  zmath  isi
    3. A. Yu. Luzgarev, “On overgroups of $\mathrm{E}(\mathrm{E}_6,R)$ and $\mathrm{E}(\mathrm{E}_7,R)$ in their minimal representations”, J. Math. Sci. (N. Y.), 134:6 (2006), 2558–2571  mathnet  crossref  mathscinet  zmath
    4. Hong You, “Overgroups of classical groups in linear group over Banach algebras”, Journal of Algebra, 304:2 (2006), 1004–1013  crossref  mathscinet  zmath  isi
    5. You H., “Overgroups of classical groups over commutative rings in linear group”, Science in China Series A–Mathematics, 49:5 (2006), 626–638  crossref  mathscinet  zmath  adsnasa  isi
    6. N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  mathnet  crossref  mathscinet  elib  elib
    7. N. A. Vavilov, V. A. Petrov, “Overgroups of $\mathrm{EO}(n,R)$”, St. Petersburg Math. J., 19:2 (2008), 167–195  mathnet  crossref  mathscinet  zmath  isi  elib
    8. A. Yu. Luzgarev, “Overgroups of $\mathrm{F}_4$ in $\mathrm{E}_6$ over commutative rings”, St. Petersburg Math. J., 20:6 (2009), 955–981  mathnet  crossref  mathscinet  zmath  isi
    9. Xing Tao Wang, Cheng Shao Hong, “Overgroups of the elementary unitary group in linear group over commutative rings”, Journal of Algebra, 320:3 (2008), 1255–1260  crossref  mathscinet  zmath  isi
    10. A. S. Ananievskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$”, J. Math. Sci. (N. Y.), 161:4 (2009), 461–473  mathnet  crossref  elib
    11. A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$. I”, St. Petersburg Math. J., 23:5 (2012), 819–849  mathnet  crossref  mathscinet  isi  elib  elib
    12. Bakulin S.V., Vavilov N.A., “O podgruppakh, normalizuemykh $EO(2L,R)$*”, Vestnik Sankt-Peterburgskogo universiteta. Seriya 1: Matematika. Mekhanika. Astronomiya, 2011, no. 4, 19–27  mathscinet  zmath  elib
    13. N. H. T. Nhat, T. N. Hoi, “The normalizer of the elementary linear group of a module arising under extension of the base ring”, Voprosy teorii predstavlenii algebr i grupp. 31, Zap. nauchn. sem. POMI, 455, POMI, SPb., 2017, 122–129  mathnet
    14. T. N. Hoi, N. H. T. Nhat, “Subgroups of the general linear group containing the elementary subgroup over a commutative ring extension of rank 2”, Voprosy teorii predstavlenii algebr i grupp. 31, Zap. nauchn. sem. POMI, 455, POMI, SPb., 2017, 209–225  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:232
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018